# SDR HALA20231109243

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 38,593 hours, 6,170 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 2R DOOR HANDSET BROKEN. REMOVED AND REPLACED 2R F/A HANDSET PER 23-73-44. OPS CHECK GOOD. OK FOR SERVICE
